# SDR CA100209007

- Difficulty date: January 8, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

(CAN) ACCIDENT DURING T/O TO CONDUCT A SPRAY RUN WITH A FULL HOPPER LOAD, AT APPROX TWO THIRDS OF THE LENGTH OF THE STRIP, THE ENGINE POWER WAS LOST. THE PILOT WAS NOT ABLE TO STOP THE ACFT BEFORE IT HIT A DRAINAGE DITCH 250` BEYOND THE END OF THE STRIP. THE PILOT SUFFERED SERIOUS INJURIES. OFFER OF ASSISTANCE WILL BE MADE TO THE ECUADOR AUTHORITIES.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC  20100209007)
